# SDR DL72W990679

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 600 & 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED DOUBLERS, CORRODED FS 600 TO 620 AT STR 4R O/B SIDE OF STR AND SPLICE CORRODED ON I/B SIDE OF STR 22. REPAIRED PER SRM 53-30-4, METHOD 2, (H).  WITHIN LIMITS PER SRM 53-30-4 METHOD 2, H.  OK TO T & P.  TREATED PER SRM 53-30-4 METHOD 2 (J).  PAINTED PER SRM 53-30-4 METHOD 2 STEP (K).
